Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 213 | Search articles
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | SubscribeLogin 
     
STUDENTS CORNER
Year : 2013  |  Volume : 3  |  Issue : 1  |  Page : 32-33

Vocal cord granuloma and voice change following tracheal intubation in an actor


Department of Anaesthesia, Royal Free Hospital, London, United Kingdom

Correspondence Address:
Ramanathan Kasivisvanathan
Department of Anaesthesia, Level 3, Royal Free Hospital, Pond Street, London NW3 2QG
United Kingdom
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2230-9748.118731

Rights and Permissions

This is a clinical report highlighting a vocal cord granuloma, a rare complication of short-term tracheal intubation, as a cause for persisting voice change and hoarseness in a 42-year male actor. The etiology and treatment for vocal cord granulomas are briefly discussed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6068    
    Printed170    
    Emailed1    
    PDF Downloaded142    
    Comments [Add]    

Recommend this journal